# SDR QXEA200501074

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 519K
- Aircraft time: 8,750 hours, 6,545 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Radio
- Part number: 6229852108
- Part serial: 519K
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,043 hours, 3,676 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - ON FLT 4333, RETURNED TO FIELD, RADIO TUNING UNIT 1 STUCK ON TX AND THEN CLEARED, THEN UNABLE TO TX.  REMOVED AND REPLACED NR 1 RADIO TUNING UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
